# SDR RIVA0000017

- Difficulty date: July 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 106106610
- Part serial: 15928
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PSM - ON CLIMB-OUT, THE NR 3 CSD GENERATOR DRIVE OIL TEMPERATURE STEADILY ROSE TO APPROXIMATELY 155 DEGREES CELCIUS.  AT THAT POINT, THE NR 3 GENERATOR CIRCUIT BREAKER TRIPPED.  VOLTS AND FREQUENCY WERE NORMAL.  THE AIRCRAFT RETURNED TO PSM WITHOUT INCIDENT.  THE CSD AND GENERATOR WERE REMOVED AND REPLACED.  ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT RETURNED TO SERVICE.  GENERATOR P/N 976J498-1, S/N R07859M.  (X)
